Advertisement

Can Phenytek effect my emotional and mental health?

Phenytek (phenytoin) can cause changes in mental health in some people. This drug may make you feel anxious or depressed and it may cause panic attacks and cause you to feel suicidal. Because this drug can affect your mental health, you may not realize that your feelings are caused by it. Make sure your family and caregivers are aware that Phenytek can cause mental health problems. Ask them to call your doctor for you if they notice your mental health or emotional state has changed.

Continue Learning about Anticonvulsant

What medications interact with anticonvulsants?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
If you are taking an anticholinergic drug, metformin, primidone, rufinamide, a selective serotonin r...
More Answers
How does Topamax (topiramate) treat migraines?
Dr. Steven A. Meyers, MDDr. Steven A. Meyers, MD
No medication works for everybody, and it is not unusual to have to try several medications before y...
More Answers
What should I know before taking an anticonvulsant for migraines?
Donna Hill Howes, RNDonna Hill Howes, RN
Your doctor will need to assess your liver function before starting treatment. Serum bicarbonate wil...
More Answers
What are side effects of anticonvulsants?
John Preston, PsyDJohn Preston, PsyD
Here are side effects of anticonvulsants:Common side effects: Each anticonvulsant has specific side ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.